Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1234
2016 year
Authors: Kozyakin V.

Minimax theorem for the spectral radius of the product of non-negative matrices, ArXiv.org e-Print archive, 1603.05375, 2016, pp. 1-10.
Go to publication

2016 year
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.

Entropy Games and Matrix Multiplication Games, 33rd Symposium on Theoretical Aspects of Computer Science, (STACS 2016). Ed. by N. Ollinger, H. Vollmer. Vol. 47 of Leibniz International Proceedings in Informatics (LIPIcs). Dagstuhl, Germany: Schloss DagstuhlLeibniz-Zentrum fuer Informatik, 2016. P. 11:111:14.
Go to publication

2016 year
Authors: Kozyakin V.

Hourglass alternative and the finiteness conjecture for the spectral characteristics of sets of non-negative matrices, Linear Algebra and its Applications, 489 (2016), 167-185.
Go to publication

2016 year
Authors: Kozyakin V.

Hardy type asymptotics for cosine series in several variables with decreasing power-like coefficients, International Journal of Advanced Research in Mathematics, 2016, Vol. 5, pp. 35-51.
Go to publication

2015 year
Authors: Kozyakin V.

Constructive stability and stabilizability of positive linear discrete-time switching systems, ArXiv.org e-Print archive, 1511.05665, 2015, pp. 1-11.
Go to publication

2015 year
Authors: Kozyakin V.

On the asymptotics of cosine series in several variables with power coefficients, Journal of Comunications Technology and Electronics, 60(12):1441-1444,December 2015
Download (97.5 KB)

2015 year
Authors: Kozyakin V.

On asymptotics of cosine series in several variables with power-like coefficients, Information processes, 15, 2, 2015, 128-133 (in Russian)
Go to publication

2015 year
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.

Entropy Games, HAL archives-ouvertes.fr, HAL id: hal-01164086, 2015, 1-17.
Go to publication

2015 year
Authors: Kozyakin V., Cross R.

Fact and fictions in FX arbitrage processes, Journal of Physics: Conference Series 585 (2015) 012015
Go to publication

2014 year
Authors: Kozyakin V.

Matrix products with constraints on the sliding block relative frequencies of different factors, Linear Algebra and its Applications, 2014, Vol. 457, 244-260.
Go to publication Download (436.4 KB)

2014 year
Authors: Kozyakin V.

The Berger-Wang formula for the Markovian joint spectral radius, Linear Algebra and its Applications, 2014, Vol. 448, 315-328.
Go to publication Download (401.7 KB)

2013 year
Authors: Kozyakin V.

An annotated bibliography on convergence of matrix products and the theory of joint/generalized spectral radius. Preprint. 2013, 75p.
Go to publication

2013 year
Authors: Kozyakin V.

Algebraic Unsolvability of Problem of Absolute Stability of Desynchronized Systems Revisited, ArXiv.org e-Print archive, Jan 2013, 8 pp.
Go to publication

2013 year
Authors: Cross R., Kozyakin V.

Double Exponential Instability of Triangular Arbitrage Systems, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 349-376.
Go to publication Download (468.5 KB)

2013 year
Authors: Kloeden P.E., Kozyakin V.

Asymptotic behaviour of random Markov chains with tridiagonal generators, Bulletin of the Australian Mathematical Society, 87, 1, 26-37.
Go to publication Download (170.8 KB)

2013 year
Authors: Kloeden P.E., Kozyakin V.

Asymptotic behaviour of random tridiagonal Markov chains in biological applications, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 453-466.
Go to publication Download (412.1 KB)

2012 year
Authors: Cross R., Kozyakin V.

Fact and Fiction in FX Arbitrage Processes. Working Papers 1211: University of Strathclyde Business School, Department of Economics, 2012. - July, 14 p.
Go to publication Download (624.1 KB)

2012 year
Authors: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.

Periodic Sequences of Arbitrage: A Tale of Four Currencies, Metroeconomica, 63:2 (2012), pp. 250294.
Go to publication Download (445.8 KB)

2012 year
Authors: Diamond P., Kloeden P., Kozyakin V., Pokrovskii A.

Semi-Hyperbolicity and Bi-Shadowing, American Institute of Mathematical Sciences, 2012, Vol. 1 of AIMS Series on Random and Computational Dynamics, xvi+217 pp., ISBN: 978-1-60133-012.
Go to publication

2011 year
Authors: Kozyakin V.

Qualitative analysis of complex dynamical systems (M.A. Krasnosel"skii and his pupils in IITP), Scientific session of the Branch of nano- and information technology of RAS Fundamental problems of data transmission and processing devoted to the jubilee of IITP RAS, 12 p. (in Russian)
Download (1.2 MB)

2011 year
Authors: Kozyakin V.

One Idea of Pokrovskii: How to Link Economic Problems with Asynchronous Systems, Nonlinear Dynamics Conference in Memory of Alexei Pokrovskii, Ireland, University College Cork, September 5-9, 2011, 22pp. (talk, presentation)
Download (610.2 KB)

2011 year
Authors: Dai X., Kozyakin V.

Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum, Information processes, v. 11, no. 2, p. 253-261 (in Russian).
Go to publication

2011 year
Authors: Dai X., Kozyakin V.

Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum. Journal of Communications Technology and Electronics, 2011, Vol. 56, No. 12, pp. 15641569 (original Russian text published in Informatsionnye Protsessy, 2011, Vol. 11, No. 2, pp. 253261).
Go to publication Download (216.4 KB)

2011 year
Authors: Cross R., Kozyakin V., Lang D., OCallaghan B., Pokrovskii A., Pokrovskiy A.

Arbitrage sequences and Leijonhufvuds corridor hypothesis, Centre dEconomie de lUniversité Paris Nord , March 2011, 15pp. (submitted to Cambridge Journal of Economics)
Download (192.7 KB)

2011 year
Authors: Kozyakin V., Kuznetsov N.A., Ryabykh N.G.

A Pre-Encoding--Post-Decoding Technique for Stabilizing Asynchronously Operating Systems, Preprints of the 18th IFAC World Congress Milano (Italy) August 28 - September 2, 2011, Vol. 18, Part 1, pp. 5855-5859.
Go to publication Download (709.4 KB)

2011 year
Authors: Kloeden P.E., Kozyakin V.

The dynamics of epidemiological systems with nonautonomous and random coefficients, Mathematics in Engineering, Science and Aerospace, MESA - www.journalmesa.com, Vol. 2, No. 2, pp. 105-118.
Go to publication Download (186.6 KB)

2011 year
Authors: Vladimirov A.G., Grechishkina N.A., Kozyakin V., Kuznetsov N.A., Pokrovskii A.V., Rachinskii D.I.

Asynchronism: theory and practice, Information processes, Vol. 11, No. 1, 1-45 (in Russian).
Go to publication

2011 year
Authors: Kozyakin V.

A Relaxation Scheme for Computation of the Joint Spectral Radius of Matrix Sets, Journal of Difference Equations and Applications, Volume 17 Issue 2, February 2011, 183-201 (Victor Kozyakin. (c) Taylor & Francis, 2011. This is the authors version of the work. It is posted here by permission of Taylor & Francis for personal use, not for redistribution).
Go to publication Download (253.2 KB)

2010 year
Authors: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.

Periodic Sequences of Arbitrage: A Tale of Four Currencies, University of Strathclyde Business School, Department of Economics in its series Working Papers, 2010, No. 10-19, 30 pp. (preliminary version)
Go to publication

2010 year
Authors: Kozyakin V.

Irreducibility measures in explicit estimation of the joint spectral radius. SciTopics (Research summaries by experts). July 15, 2010, http://www.scitopics.com/Irreducibility_measures_in_explicit_estimation_of_the_joint_spectral_radius.html

2010 year
Authors: Kozyakin V., Pokrovskii A., O'Callaghan B.

Sequences of Arbitrages, ArXiv.org e-Print archive, Apr. 2010, 18p.
Go to publication

2010 year
Authors: Kozyakin V.

Max-Relaxation Iteration Procedure for Building of Barabanov Norms: Convergence and Examples, ArXiv.org e-Print archive, Feb. 2010, 21p.
Go to publication

2010 year
Authors: Kozyakin V.

Polynomial Criteria for the v-Sufficiency of Jets in Classes of Finitely Smooth Mappings, Doklady Mathematics, 2010, Vol. 81, No. 1, pp. 101104 (original Russian text published in Doklady Akademii Nauk, 2010, Vol. 430, No. 5, pp. 596599).
Download (205.5 KB)

2010 year
Authors: Kozyakin V.

An explicit Lipschitz constant for the joint spectral radius, Linear Algebra and Applications, Applications, 2010, 433, No. 1, 12-18.
Go to publication Download (119.5 KB)

2010 year
Authors: Kozyakin V.

Polynomial criteria for v-sufficiency of jets in classes of finitely smooth maps, Doklady AN, 2010, 430, 5, 596-599.
Download (190.7 KB)

2010 year
Authors: Kozyakin V.

Polynomial reformulation of the Kuo criteria for v-sufficiency of map-germs, Discrete and Continuous Dynamical Systems Series B, 14, No. 2, September 2010, 587-602.
Go to publication Download (260.2 KB)

2010 year
Authors: Kozyakin V.

On Explicit A Priori Estimates of the Joint Spectral Radius by the Generalized Gelfand Formula, Differential Equations and Dynamical Systems, Vol. 18, Nos. 1 & 2, January & April, 2010, pp. 91103.
Go to publication Download (246 KB)

2010 year
Authors: Kozyakin V.

Iterative Building of Barabanov Norms and Computation of the Joint Spectral Radius for Matrix Sets, Discrete and Continuous Dynamical Systems Series B, 14, No. 1, July 2010, 143-158.
Go to publication Download (321 KB)

2009 year
Authors: Kozyakin V.

On the Computational Aspects of the Theory of Joint Spectral Radius, Doklady Mathematics, 2009, Vol. 80, No. 1, pp. 487491. (original Russian Text V.S. Kozyakin, 2009, published in Doklady Akademii Nauk, 2009, Vol. 427, No. 2, pp. 160164).
Download (180.1 KB)

2009 year
Authors: Kozyakin V.

On the Computational Aspects of the Theory of Joint Spectral Radius, Doklady AN, 2009, 427, 2, 160164 (in Russian).
Download (238.6 KB)

2009 year
Authors: Kozyakin V.

On Accuracy of Approximation of the Spectral Radius by the Gelfand Formula, Linear Algebra and its Applications, 2009, 431, No. 11, 21342141.
Go to publication Download (128.2 KB)

2008 year
Authors: Kozyakin V., Kuznetsov N.

The Kotelnikov Theorem is a Basis for Digital Estimation and Modeling of Continuous Processes, Radiotekhnika, 2008, 8, 8-14.
Go to publication

2008 year
Authors: Kozyakin V., Krasnosel'skii A., D.I.Rachinskii

Arnold tongues for bifurcation from infinity, Discrete and Continuous Dynamical Systems - Series S, 1, 1 (2008) 107-116 .
Download (205.6 KB)

2008 year
Authors: Diamond P.M., Kloeden P.E., Kozyakin V.

Semi-hyperbolicity and bi-shadowing in nonautonomous difference equations with Lipschitz mappings, Journal of Difference Equations and Applications, 14, 10-11, 2008, 1165 - 1173.
Download (97.3 KB)

2008 year
Authors: Kozyakin V., Krasnosel'skii A., Rachinskii D.I.

Asymptotics of the Arnold tongues in problems at infinity, Discrete and Continuous Dynamical Systems- Series A, 2008, 20, 4, 989-1011.
Download (328 KB)

2007 year
Authors: Kozyakin V., Kuznetsov N.A.

Feasibility of Numerical Modelling: Information Aspect, Information Processes, 2007, Vol. 7, No. 3, . 323-368 (in Russian)
Go to publication

2007 year
Authors: Kozyakin V.

Structure of Extremal Trajectories of Discrete Linear Systems and the Finiteness Conjecture, Automat. Remote Control, 68 (2007), no. 1, 174-209
Download (393.6 KB)

2007 year
Authors: Kozyakin V., Kuznetsov N.A.

Feasibility of Numerical Modelling: Information Aspect, Automat. Remote Control, 68 (2007), no. 12, 2228-2270
Download (581.7 KB)

2006 year
Authors: Kozyakin V., Krasnosel'skii A., Rachinskii D.I.

Arnold Tongues in the Problem of Large-Amplitude Periodic Trajectories, Doklady Mathematics,74, 3 (2006) 821-827
Download (126.2 KB)

:    Page: 1234
Search for publications of V. Kozyakin
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site